# SDR FDEA201002060346

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 19,182 hours, 10,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5377972320900
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 3R HAS A 1 SQ INCH AREA OF CORROSION BETWEEN FRAMES 38.1 AND 38.2.  REMOVED LEVEL 1 CORROSION.  FOUND OUT OF LIMITS.  R & R SEAT TRACK 3R BETWEEN FRAMES 38.1 AND 38.2 IAW SRM 53-10-16.  SEAT TRACK FABRICATED FROM EXTRUSION PN 60-22457/7075T76511.
